# SDR 29GA35333081412

- Difficulty date: August 14, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 28,973 hours, 31,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CIRCUIT BREAKER L-8 EXTERNAL CONTROL EMERGENCY LIGHTS EXTENDED.  REPLACED CB L-8 EMERGENCY LIGHTS EXTERNAL CONTROL BREAKER, OPERATIONAL CHECK GOOD.
